# SDR SWAA075067

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 9,651 hours, 5,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5704
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP BROKEN AT ROW 1 ABC.  REMOVED AND REPLACED END CAP PER MM.
